# SDR UALA2013060603931

- Difficulty date: June 5, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 68,647 hours, 25,219 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ROW 11-12 ABC SEPARATING FROM THE FLOOR.  INSURED 11 ABC EXIT LIGHT COVER IS SECURE.  CHECKED OK.
